Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/124406


Title: A strong law of large numbers for random elements in Banach spaces
Authors: 洪芷漪
Hong, Jyy-I
Tsay, Jhishen
Contributors: 應用數學系
Keywords: Random elements in Banach spaces;weak integrability;strong law of large numbers
Date: 2010
Issue Date: 2019-07-24 14:18:41 (UTC+8)
Relation: Southeast Asian Bulletin of Mathematics, Vol.34, pp.257–264
Data Type: article
DOI 連結: https://doi.org/10.1016/0047-259X(78)90036-2
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
2.pdf114KbAdobe PDF56View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing